Additive Relations in Fields

A. J. Van Der Poorten, H. P. Schlickewei

Research output: Contribution to journalArticle

32 Citations (Scopus)

Abstract

This paper is the first part of a long delayed revision of the manuscript ‘The growth conditions for recurrence sequences’ (circulated in 1982) in which the authors outlined a proof of the now well known theorem on the finiteness of the number of solutions of S-unit equations. The argument lifting the result from number fields to arbitrary fields of characteristic zero has original features.

Original languageEnglish
Pages (from-to)154-170
Number of pages17
JournalJournal of the Australian Mathematical Society
Volume51
Issue number1
DOIs
Publication statusPublished - 1991

Fingerprint Dive into the research topics of 'Additive Relations in Fields'. Together they form a unique fingerprint.

Cite this